EconPapers    
Economics at your fingertips  
 

U.S. MONEY DEMAND INSTABILITY: A FLEXIBLE LEAST SQUARES APPROACH

Leigh Tesfatsion () and J. Veitch

Working Papers from Southern California - Department of Economics

Keywords: econometrics; monetary theory; demand (search for similar items in EconPapers)
Pages: 35 pages
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: U.S. money demand instability A flexible least squares approach (1990) Downloads
Working Paper: U.S. Money Demand Instability: A Flexible Least Squares Approach (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:socaec:m8809

Access Statistics for this paper

More papers in Working Papers from Southern California - Department of Economics UNIVERSITY OF SOUTHERN CALIFORNIA, DEPARTMENT OF ECONOMICS, UNIVERSITY PARK LOS ANGELES CALIFORNIA 90089-0152 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-23
Handle: RePEc:fth:socaec:m8809